# SDR AALA20100918TUL05

- Difficulty date: September 18, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 72,004 hours, 11,445 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GIG - CAPTAIN REPORTED FLAP INDICATION FAULT DURING FLIGHT.  EMERGENCY DECLARED RETURNED GIG LANDED WITHOUT INCIDENT.  FOUND LEFT INTEGRATED DRIVE GENERATOR PHASE LEAD BURNT T2 AND T3.  REPLACED LEFT ENGINE INTEGRATED DRIVE GENERATOR AND BUS POWER CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
